A difference method for solution of a boundary value problem for the quasi-linear Lavrent’ev-Bicadze equation
Doklady Akademii Nauk, Tome 203 (1972) no. 4, pp. 758-761
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_4_a7,
author = {A. Mamatkulov and Ya. D. Mamedov},
title = {A difference method for solution of a boundary value problem for the quasi-linear {Lavrent{\textquoteright}ev-Bicadze} equation},
journal = {Doklady Akademii Nauk},
pages = {758--761},
year = {1972},
volume = {203},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_4_a7/}
}
TY - JOUR AU - A. Mamatkulov AU - Ya. D. Mamedov TI - A difference method for solution of a boundary value problem for the quasi-linear Lavrent’ev-Bicadze equation JO - Doklady Akademii Nauk PY - 1972 SP - 758 EP - 761 VL - 203 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1972_203_4_a7/ LA - ru ID - DAN_1972_203_4_a7 ER -
%0 Journal Article %A A. Mamatkulov %A Ya. D. Mamedov %T A difference method for solution of a boundary value problem for the quasi-linear Lavrent’ev-Bicadze equation %J Doklady Akademii Nauk %D 1972 %P 758-761 %V 203 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1972_203_4_a7/ %G ru %F DAN_1972_203_4_a7
A. Mamatkulov; Ya. D. Mamedov. A difference method for solution of a boundary value problem for the quasi-linear Lavrent’ev-Bicadze equation. Doklady Akademii Nauk, Tome 203 (1972) no. 4, pp. 758-761. http://geodesic.mathdoc.fr/item/DAN_1972_203_4_a7/